# SDR A6WA202408098789

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 42,412 hours, 41,832 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0521
- Condition: Faulted
- Location: Nlg
- Part time: 8,676 hours, 8,953 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RECEIVED STEERING INOP CAUTION ON LANDING ROLL OUT. QRH CW, MESSAGE REMAINS. COMPLIED WITH FIM RESET, MESSAGE REMAINS.   ****AIRCRAFT REMOVED FROM SERVICE **** REMOVED AND REPLACED NLG SELECTOR VALVE OPS AND LEAK CHECK GOOD REF AMM 32-32-10.
